# SDR U2RA201809110001

- Difficulty date: September 11, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,752 hours, 13,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200012502
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT SIGN DAMAGED. REPLACED EMERGENCY EXIT SIGN ASSEMBLY PER AIRCRAFT MAINTENANCE MANUAL 33-51-00.
